# SDR DALA2019090305143

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 51,055 hours, 22,439 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5654, L/P 5932136) DOOR 1R - THE SLIDE ARMED LIGHT DOES NOT ILLUMINATE WHEN DOOR IS ARMED. CLEANED DOORWAY OPERATED SEVERAL TIME CKS OK PER AMM 25-66.
